# SDR SWAA2021021548485

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QA WALK*** R2 DOOR ESCAPE SLIDE SKIRT RUB SCUFF PLATE WHEN CLOSING. / ADJUSTED R2 DOOR SLIDE SKIRT RUB AS PER TASK CARD 8725-61-06
